English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Supersingular Kottwitz-Rapoport strata and Deligne-Lusztig varieties

MPS-Authors
/persons/resource/persons236491

Yu,  Chia-Fu
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Yu_supersingular_2010.pdf
(Any fulltext), 393KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Görtz, U., & Yu, C.-F. (2010). Supersingular Kottwitz-Rapoport strata and Deligne-Lusztig varieties. Journal of the Institute of Mathematics of Jussieu, 9(2), 357-390. doi:10.1017/S1474748009000218.


Cite as: http://hdl.handle.net/21.11116/0000-0004-24A1-D
Abstract
There is no abstract available